# SDR UHLA2010040900040

- Difficulty date: April 9, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON ALL FOUR SILL PLATES ALONG FR90.  REMOVED AND REPLACED RT AND TWO CENTER SILL GUSSET PLATES AND REMOVED LT SILL PLATE PAINT LAYER AND LIGHTLY BRUSHED DAMAGE PRIMER THEN RE-APPLIED PRIMER AND TOP COAT TO ALL FOUR SILL GUSSET PLATES IAW EMB 170 SRM 51-40-02, 5-41-02, AND 51-23-06.
